# SDR 04FDEA00835

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STA 755 LBL 29 FOUND CRACKED.  SEAT TRACK AT STA 745 TO STA 785 LBL 27.5 CUT AND REMOVED, CARRIED OUT   REPAIR   AS PER SRM 53-70-00 FIG 1 VOL 1.
